MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 5.0MM DIA TPRD HD PER SCRW 40; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US 5.0MM DIA TPRD HD PER SCRW 40; BONE SCREWS AND PINS : SCREWS
Catalog Number 125740000
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 08/04/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Attorney.
 
Event or Problem Description
The patient was revised because of instability.The cup had migrated to a vertical position and one screw had broke.The patient began to notice pain and soreness in his hip area.Update 10/22/12- pfs reported pain soreness and increased metal ions.Update ad 3 may 2018: receipt of ppf and implant records.Ppf alleged elevated metal ions after the first revision.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM DIA TPRD HD PER SCRW 40
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8179340
Report Number1818910-2018-78693
Device Sequence Number1598136
Product Code LPH
UDI-Device Identifier10603295019893
UDI-Public10603295019893
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2009
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2010
Device Catalogue Number125740000
Device Lot NumberZ4EDB4000
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date08/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient Weight136